# SDR CALA2015012893034

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 68,331 hours, 25,969 cycles
- Engine: Iae V2527A5
- System (JASC): 3200 · Landing Gear System
- Part: Strut
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO FIELD.  FAULTS WITH PROXIMITY SENSORS 21GA & 23GA.  STRUT IS SHOWING A 250 PSI DIFFERENCE BETWEEN UPPER & LOWER CHAMBERS, 25 PSI IS GENERAL DIFFERENCE LIMIT.  ADJUSTED PROXIMITY SENSOR.  PERFORMED FULL STRUT SERVICE & GEAR SWING 32-31-00-720-002.
